MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ROTATABLE CLIP FIXING DEVICE

AOMORI OLYMPUS CO., LTD. SINGLE USE ROTATABLE CLIP FIXING DEVICE
Model Number HX-201UR-135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: the subject device was manufactured in july 2021 based on the provided july digit lot information "17".The manufacture date cannot be identified since the subject device has only 3 digit lot information.The device was discarded at the end of the procedure and was not available to be evaluated.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the investigation results, the clip didn¿t get loose after attaching to the colon closing the forceps.The root cause of this reported event was unable to be identified.The instructions for use (ifu) states the following: do not coil the insertion portion with a diameter of less than 20 cm.This could damage the insertion portion.Do not force the clip against body cavity tissue.The clip may be deformed and does not close properly.This could result in reduced performance.Do not try to forcibly remove the clip if it becomes caught on the distal end of the coil sheath.Forcible removal of the clip could cause patient injury such as punctures, hemorrhages or mucous membrane damage.Olympus will continue to monitor field performance of this device.
 
Event or Problem Description
The customer reported to olympus ezclip didn¿t get loose after attaching to the colon closing the forceps (were at the highest point in the colon).The user had to open and close several times.The intended procedure was colonoscopy polyp removal and was completed with another ezclip.The patient was not under anesthesia.There were no reports of patient harm or impact associated with this event.

Brand Name
SINGLE USE ROTATABLE CLIP FIXING DEVICE
Common Device Name
SINGLE USE ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18630750
Report Number9614641-2024-00236
Device Sequence Number7834460
Product Code PKL
UDI-Device Identifier04953170193026
UDI-Public04953170193026
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-201UR-135
Device Lot Number17
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown